MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3-CHIP CAMERA HEAD, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, 1488 HD 3-CHIP CAMERA HEAD, C-MOUNT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 1488210105
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was loss of image.Per additional information received, the procedure was completed successfully using a replacement camera head.
 
Additional Manufacturer Narrative
Alleged failure: plug in is difficult, error code camera buttons no longer functioning.The failure(s) identified in the investigation is consistent with the complaint record.Root cause: broken connector.User mishandle.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG, 1488 HD 3-CHIP CAMERA HEAD, C-MOUNT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8729383
Report Number0002936485-2019-00260
Device Sequence Number2271210
Product Code GCJ
UDI-Device Identifier07613327061055
UDI-Public07613327061055
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1488210105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2019
Initial Date Received by Manufacturer 06/07/2019
Supplement Date Received by Manufacturer06/07/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1